# SDR SWAA2023041918810

- Difficulty date: March 20, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 59,799 hours, 35,508 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR BEAM LOCATED BS294.5 AND RBL52 WL208.1 AT FWD GALLEY AREA 2023-191877<[01] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 25-JAN-24; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 112820025; DUE DATE: 01-FEB-24.;[02] TOOL USED: EDDY CURRENT INSTRUMENT P/N: NORTEC 600D; S/N: 220272512; DUE DATE: 17-DEC-23;[03] TOOL USED RADIOMETER PN. XRP 3000; SN. 1859843; DUE DATE. 04-MAY-23;[04] PERFORMED PERMANENT REPAIR FLOOR BEAM LOCATED BS294.5 AND RBL52 WL208.1 AT FWD GALLEY AREA IAW B737-700 SRM 53-10-51-2R-16 REPAIR 16; AND DWG # 141A5502 REV:- SEE INDIVIDUAL SIGN-OFFS BELOW.;[05] PERFORMED PERMANENT REPAIR FLOOR BEAM LOCATED BS294.5 AND RBL52 WL208.1 AT FWD GALLEY AREA IAW B737-700 SRM 53-10-51-2R-16 REPAIR 16; AND DWG # 141A5502 REV:- SEE INDIVIDUAL SIGN-OFFS BELOW.RII CERTIFIED
